Alert archive / Louisiana / Wind Advisories in 2024

Wind Advisory 4, NWS Lake Charles, LA

January 11, 202416 parishes in Louisiana; 6 counties in Texas

NWS Lake Charles, LA issued this wind advisory at Jan 11, 2024, 3:32 AM CST for 16 parishes in Louisiana; 6 counties in Texas. It took effect at Jan 12, 2024, 12:00 AM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2024, 3:32 AM CST (09:32 UTC)
In effect from
Jan 12, 2024, 12:00 AM CST
Expired
Jan 12, 2024, 6:00 PM CST
In force
18 hr
Issued by
NWS Lake Charles, LA
All 22 counties

Acadia Parish, LA, Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Iberia Parish, LA, Jefferson Davis Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA, Vermilion Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Jefferson County, TX, Newton County, TX, Orange County, TX, Tyler County, TX

The radar

The Lake Charles radar (KLCH), 42 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.5 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2024-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2024-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1293 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

428 
WWUS74 KLCH 110932
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
332 AM CST Thu Jan 11 2024

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254-
TXZ180-201-259>262-515-516-615-616-112130-
/O.NEW.KLCH.WI.Y.0004.240112T0600Z-240113T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-
East Cameron-Northern Calcasieu-Northern Jefferson Davis-
Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-
Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-
Lower Vermilion-Lower Iberia-Lower St. Mary-Tyler-Hardin-
Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-
Upper Jefferson-Northern Orange-Lower Jefferson-Southern Orange-
Including the cities of Fort Johnson, Pickering, Leesville, 
Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, 
Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields,
Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou,
Reddell, Lawtell, Opelousas, Eunice, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Stephensville, Johnson Bayou, Hackberry, 
Grand Lake, Klondike, Cameron, Creole, Grand Chenier, 
Rutherford Beach, De Quincy, Moss Bluff, Sulphur, Westlake, 
Vinton, Hathaway, Jennings, Topsy, Fenton, Welsh, Elton, Crowley,
Rayne, Branch, Church Point, Iota, Gueydan, Meaux, Kaplan, 
Maurice, New Iberia, Jeanerette, Morgan City, Centerville, 
Franklin, Patterson, Berwick, Bayou Vista, Lake Charles, Carlyss,
Bell City, Hayes, Iowa, Lake Arthur, Morse, Abbeville, 
Intracoastal City, Forked Island, Avery Island, Burns Point, 
Cypremort Point, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, 
Warren, Woodville, Lumberton, Silsbee, Holly Springs, Jasper, 
Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, 
Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, 
Buna, Evadale, Deweyville, Beaumont, China, Mauriceville, 
Nederland, Port Arthur, Sea Rim State Park, Sabine Pass, Orange, 
Bridge City, and Vidor
332 AM CST Thu Jan 11 2024

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
FRIDAY...

* WHAT...South winds 15 to 25 mph becoming west 20 to 30 mph with
  gusts up to 45 mph expected.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...From midnight tonight to 6 PM CST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
199 
WWUS74 KLCH 112040
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
240 PM CST Thu Jan 11 2024

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254-
TXZ180-201-259>262-515-516-615-616-121145-
/O.CON.KLCH.WI.Y.0004.240112T0600Z-240113T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-
East Cameron-Northern Calcasieu-Northern Jefferson Davis-
Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-
Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-
Lower Vermilion-Lower Iberia-Lower St. Mary-Tyler-Hardin-
Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-
Upper Jefferson-Northern Orange-Lower Jefferson-Southern Orange-
Including the cities of Fort Johnson, Pickering, Leesville, 
Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, 
Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields,
Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou,
Reddell, Lawtell, Opelousas, Eunice, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Stephensville, Johnson Bayou, Hackberry, 
Grand Lake, Klondike, Cameron, Creole, Grand Chenier, 
Rutherford Beach, De Quincy, Moss Bluff, Sulphur, Westlake, 
Vinton, Hathaway, Jennings, Topsy, Fenton, Welsh, Elton, Crowley,
Rayne, Branch, Church Point, Iota, Gueydan, Meaux, Kaplan, 
Maurice, New Iberia, Jeanerette, Morgan City, Centerville, 
Franklin, Patterson, Berwick, Bayou Vista, Lake Charles, Carlyss,
Bell City, Hayes, Iowa, Lake Arthur, Morse, Abbeville, 
Intracoastal City, Forked Island, Avery Island, Burns Point, 
Cypremort Point, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, 
Warren, Woodville, Lumberton, Silsbee, Holly Springs, Jasper, 
Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, 
Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, 
Buna, Evadale, Deweyville, Beaumont, China, Mauriceville, 
Nederland, Port Arthur, Sea Rim State Park, Sabine Pass, Orange, 
Bridge City, and Vidor
240 PM CST Thu Jan 11 2024

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST FRIDAY...

* WHAT...South winds 15 to 25 mph becoming west 20 to 30 mph with
  gusts up to 45 mph expected.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...From midnight tonight to 6 PM CST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
134 
WWUS74 KLCH 120340
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
940 PM CST Thu Jan 11 2024

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254-
TXZ180-201-259>262-515-516-615-616-121400-
/O.CON.KLCH.WI.Y.0004.240112T0600Z-240113T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-
East Cameron-Northern Calcasieu-Northern Jefferson Davis-
Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-
Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-
Lower Vermilion-Lower Iberia-Lower St. Mary-Tyler-Hardin-
Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-
Upper Jefferson-Northern Orange-Lower Jefferson-Southern Orange-
Including the cities of Fort Johnson, Pickering, Leesville, 
Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, 
Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields,
Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou,
Reddell, Lawtell, Opelousas, Eunice, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Stephensville, Johnson Bayou, Hackberry, 
Grand Lake, Klondike, Cameron, Creole, Grand Chenier, 
Rutherford Beach, De Quincy, Moss Bluff, Sulphur, Westlake, 
Vinton, Hathaway, Jennings, Topsy, Fenton, Welsh, Elton, Crowley,
Rayne, Branch, Church Point, Iota, Gueydan, Meaux, Kaplan, 
Maurice, New Iberia, Jeanerette, Morgan City, Centerville, 
Franklin, Patterson, Berwick, Bayou Vista, Lake Charles, Carlyss,
Bell City, Hayes, Iowa, Lake Arthur, Morse, Abbeville, 
Intracoastal City, Forked Island, Avery Island, Burns Point, 
Cypremort Point, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, 
Warren, Woodville, Lumberton, Silsbee, Holly Springs, Jasper, 
Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, 
Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, 
Buna, Evadale, Deweyville, Beaumont, China, Mauriceville, 
Nederland, Port Arthur, Sea Rim State Park, Sabine Pass, Orange, 
Bridge City, and Vidor
940 PM CST Thu Jan 11 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY...

* WHAT...South winds 15 to 25 mph becoming west 20 to 30 mph 
  with gusts up to 40 mph expected.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...From midnight tonight to 6 PM CST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
143 
WWUS74 KLCH 120810
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
210 AM CST Fri Jan 12 2024

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254-
TXZ180-201-259>262-515-516-615-616-130000-
/O.CON.KLCH.WI.Y.0004.000000T0000Z-240113T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-
East Cameron-Northern Calcasieu-Northern Jefferson Davis-
Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-
Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-
Lower Vermilion-Lower Iberia-Lower St. Mary-Tyler-Hardin-
Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-
Upper Jefferson-Northern Orange-Lower Jefferson-Southern Orange-
Including the cities of Fort Johnson, Pickering, Leesville, 
Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, 
Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields,
Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou,
Reddell, Lawtell, Opelousas, Eunice, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Stephensville, Johnson Bayou, Hackberry, 
Grand Lake, Klondike, Cameron, Creole, Grand Chenier, 
Rutherford Beach, De Quincy, Moss Bluff, Sulphur, Westlake, 
Vinton, Hathaway, Jennings, Topsy, Fenton, Welsh, Elton, Crowley,
Rayne, Branch, Church Point, Iota, Gueydan, Meaux, Kaplan, 
Maurice, New Iberia, Jeanerette, Morgan City, Centerville, 
Franklin, Patterson, Berwick, Bayou Vista, Lake Charles, Carlyss,
Bell City, Hayes, Iowa, Lake Arthur, Morse, Abbeville, 
Intracoastal City, Forked Island, Avery Island, Burns Point, 
Cypremort Point, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, 
Warren, Woodville, Lumberton, Silsbee, Holly Springs, Jasper, 
Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, 
Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, 
Buna, Evadale, Deweyville, Beaumont, China, Mauriceville, 
Nederland, Port Arthur, Sea Rim State Park, Sabine Pass, Orange, 
Bridge City, and Vidor
210 AM CST Fri Jan 12 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...South winds 15 to 25 mph becoming west 20 to 30 mph 
  with gusts up to 40 mph expected.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...From midnight tonight to 6 PM CST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
911 
WWUS74 KLCH 121720
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
1120 AM CST Fri Jan 12 2024

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254-
TXZ180-201-259>262-515-516-615-616-130000-
/O.CON.KLCH.WI.Y.0004.000000T0000Z-240113T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-
East Cameron-Northern Calcasieu-Northern Jefferson Davis-
Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-
Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-
Lower Vermilion-Lower Iberia-Lower St. Mary-Tyler-Hardin-
Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-
Upper Jefferson-Northern Orange-Lower Jefferson-Southern Orange-
Including the cities of Fort Johnson, Pickering, Leesville, 
Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, 
Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields,
Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou,
Reddell, Lawtell, Opelousas, Eunice, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Stephensville, Johnson Bayou, Hackberry, 
Grand Lake, Klondike, Cameron, Creole, Grand Chenier, 
Rutherford Beach, De Quincy, Moss Bluff, Sulphur, Westlake, 
Vinton, Hathaway, Jennings, Topsy, Fenton, Welsh, Elton, Crowley,
Rayne, Branch, Church Point, Iota, Gueydan, Meaux, Kaplan, 
Maurice, New Iberia, Jeanerette, Morgan City, Centerville, 
Franklin, Patterson, Berwick, Bayou Vista, Lake Charles, Carlyss,
Bell City, Hayes, Iowa, Lake Arthur, Morse, Abbeville, 
Intracoastal City, Forked Island, Avery Island, Burns Point, 
Cypremort Point, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, 
Warren, Woodville, Lumberton, Silsbee, Holly Springs, Jasper, 
Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, 
Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, 
Buna, Evadale, Deweyville, Beaumont, China, Mauriceville, 
Nederland, Port Arthur, Sea Rim State Park, Sabine Pass, Orange, 
Bridge City, and Vidor
1120 AM CST Fri Jan 12 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...South winds 15 to 25 mph becoming west 20 to 30 mph 
  with gusts up to 40 mph expected.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...From midnight tonight to 6 PM CST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Jan 10, 5:51 PM CST, 9 hours 41 minutes earlier.

Area forecast discussion, Jan 10, 5:51 PM CST, 9 hours 41 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
551 PM CST Wed Jan 10 2024

...New AVIATION...

.SHORT TERM...
(Tonight through Friday night)
Issued at 332 PM CST Wed Jan 10 2024

Temps bump up to 70 degrees for many across the region Thursday as
SFC winds turn from the south and become breezy. Winds will
actually increase through the day, especially by evening as a
strong cold front approaches. Isolated showers will increase in
coverage with thunderstorms possible overnight. Some of the storms
could be strong to severe with the main threat for damaging winds
and an isolated tornado or two. Best chance for severe weather
will be across central LA with all areas seeing the threat from
3am cst to roughly 11am cst.

Given the robust wind fields associated with this system,
Sustained speeds are expected to be similar to what occurred this
past Monday with gusts as high as 40-45 mph. Wind Advisories will
likely be required beginning Thursday evening and continuing
through Friday. There is even some probabilities of High Wind
criteria being met, but may be a little to sporadic/localized for
issuance. Regardless, these winds will be enough to bring down
weakened trees and branches/twigs and blow loose unanchored
outdoor items.

Drier and colder conditions will spread into the region in the
wake of the front Friday. High temperatures will likely occur
early in the day with cold air advection developing after the
front moves through in the morning. As the surface high builds
into the area Friday night, winds will lighten and, combined with
clear skies, freezing temperatures will be likely across all but
the immediate coast. At this time, lows are expected to remain
above hard freeze levels, but subfreezing temps are expected to
last about 4 to 6 hours across portions of central LA into the
Lakes region of TX.

&&

.LONG TERM...
(Saturday through next Tuesday)
Issued at 332 PM CST Wed Jan 10 2024

The weekend begins with a very dry airmass overhead, as weak post-
frontal high pressure traverses the region throughout the day
Saturday. Temps will warm into the mid 50s to near 60 degrees
through the afternoon, amid sunny skies and light onshore flow.
After a full day of onshore flow a slightly warmer end to the
weekend is on tap for Sunday, with highs in the low to mid 60s
expected amid increasingly cloudy skies.

Late Sunday we turn our attention to the next, more potent, cold
front that will arrive overnight, bringing with it an Arctic airmass
that will provide a very chilly start to the work week. As this
boundary swings through the region overnight temps will plummet
quickly in its wake, mainly after midnight, with most of the region
expected to fall below freezing for at least a brief period Mon
morning. Strong CAA, gusty north winds, and lingering cloud cover
will then limit any warm up on Monday, with highs currently
forecasted to only reach into the upper 30s to upper 40s. However,
this could even be generous as highs have trended down quite a bit
when compared to yesterday. In addition, there is still quite a bit
of model spread in regards to max temps for Mon, so further changes
are possible and rather likely as we draw closer to this event.

Monday night into Tuesday, guidance is in relatively good agreement
with regards to overnight lows, with this undoubtedly being our
coldest point of the forecast period. Lows are expected to fall into
the mid teens to low 20s, while apparent temps will bottom out in
the 0-10 degree range due to continued breezy north winds. As a
result, a Wind Chill Advisory will likely be needed. Tuesday will
again bring very chilly temps, with highs only expected to warm into
the mid 30s to low 40s however, on the bright side it will be sunny
and winds will be relaxing through the day as high pressure settles
overhead.

In addition to the dangerously low temperatures at the start of the
week, we will have to keep an eye on the precipitation that is
expected with this frontal passage. Most of the moisture will
actually come behind the boundary, in tandem with the falling
temperatures. However, the question will be can we fall below
freezing before we dry out. Most of the guidance suggests that we
will dry out before we reach freezing but, the exception may be
CENLA where there is at least some chance for a brief period of
wintry precip on Monday both around sunrise Mon as well as near
sunset. Elsewhere, probabilities for wintry precip are generally
around 10-15% or less. Even if some wintry precip is able to fall,
it will likely be so brief that accumulation is not expected.

Beyond Tuesday, surface high pressure settles overhead and allows
for a slow "warming" trend through the second half of the week. Lows
will again fall below freezing Tues night, and another Wind Chill
Advisory may be needed for at least the interior regions.

17

&&

.AVIATION...
(00Z TAFS)

SCT/BKN cirrus around 25000ft expected this evening and overnight.
Intermittent MVFR visibilities/ceilings at BPT/LCH between 11-14z.
As the surface low intensifies across the TX/OK Panhandle
Thursday, southeast winds expected to increase after 15z to 8-10
kts, and by 21z become southerly around 13-17 kts with gusts 25
kts, with possible 30 kt gusts at AEX.

08/DML

&&

.MARINE...
Issued at 332 PM CST Water levels on area lakes and bays will
again be abnormally low as tides continue to run about 1 to 2 feet
below predicted levels. Onshore flow will strengthen again late
Thursday into Friday as another strong storm system approaches the
area. Therefore, hazardous marine headlines have been issued with
additional details in the coastal water forecast.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  42  69  47  65 /   0  20  90  40
LCH  50  70  51  66 /   0  20  50  20
LFT  48  72  58  69 /   0  10  70  40
BPT  52  72  50  65 /   0  10  50  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Low Water Advisory from 2 AM to 3 PM CST Thursday for GMZ430-432.

     Small Craft Advisory from midnight Thursday night to 4 PM CST
     Friday for GMZ430-432-435-436.

     Small Craft Advisory from midnight Thursday night to 7 AM CST
     Friday for GMZ450-452-455-470-472-475.

     Gale Watch from Friday morning through Friday afternoon for
     GMZ450-452-455-470-472-475.

&&

SHORT TERM...78
LONG TERM....17
AVIATION...08

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 2:49 PM CSTGale WarningLCH27 hr
Jan 11, 2:49 PM CSTLow Water AdvisoryLCH21 hr

Nearby

Wind Advisories in Louisiana, 2024Wind Advisories in Texas, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.